Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 12

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On a class of finitary Lie algebras characterized through derivations
Matej Brešar and Antonio Fernández López.
Proc. Amer. Math. Soc. 138 (2010), 4161-4166
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680042
A note on the gaps between consecutive zeros of the Riemann zeta-function
H. M. Bui, M. B. Milinovich and N. C. Ng.
Proc. Amer. Math. Soc. 138 (2010), 4167-4175
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680043
Geometric properties of points on modular hyperbolas
Kevin Ford, Mizan R. Khan and Igor E. Shparlinski.
Proc. Amer. Math. Soc. 138 (2010), 4177-4185
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680044
An octonion algebra originating in combinatorics
Dragomir Ž. Đoković and Kaiming Zhao.
Proc. Amer. Math. Soc. 138 (2010), 4187-4195
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680045
A mixed multiplicity formula for complete ideals in $2$-dimensional rational singularities
Veronique Van Lierde.
Proc. Amer. Math. Soc. 138 (2010), 4197-4204
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680046
Indispensable binomials in semigroup ideals
Ignacio Ojeda and Alberto Vigneron-Tenorio.
Proc. Amer. Math. Soc. 138 (2010), 4205-4216
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680047
Drinfeld modular forms modulo $\mathfrak{p}$
Christelle Vincent.
Proc. Amer. Math. Soc. 138 (2010), 4217-4229
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680048
Divisibility theory of semi-hereditary rings
P. N. Ánh and M. Siddoway.
Proc. Amer. Math. Soc. 138 (2010), 4231-4242
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680049
Rings of coinvariants and $p$-subgroups
Tzu-Chun Lin.
Proc. Amer. Math. Soc. 138 (2010), 4243-4247
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680050
On the spatial asymptotics of solutions of the Ablowitz–Ladik hierarchy
Johanna Michor.
Proc. Amer. Math. Soc. 138 (2010), 4249-4258
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680051
Szegő polynomials from hypergeometric functions
A. Sri Ranga.
Proc. Amer. Math. Soc. 138 (2010), 4259-4270
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680052
On a series representation for Carleman orthogonal polynomials
Peter Dragnev and Erwin Miña-Díaz.
Proc. Amer. Math. Soc. 138 (2010), 4271-4279
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680053
On Corson compacta and embeddings of $C(K)$ spaces
Witold Marciszewski and Grzegorz Plebanek.
Proc. Amer. Math. Soc. 138 (2010), 4281-4289
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680054
Weighted Orlicz-Riesz capacity of balls
Yoshihiro Mizuta, Takao Ohno and Tetsu Shimomura.
Proc. Amer. Math. Soc. 138 (2010), 4291-4302
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680055
Recovering singular integrals from Haar shifts
Armen Vagharshakyan.
Proc. Amer. Math. Soc. 138 (2010), 4303-4309
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680056
Tree metrics and their Lipschitz-free spaces
A. Godard.
Proc. Amer. Math. Soc. 138 (2010), 4311-4320
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680057
The deficiency of a cohomology class
C. A. Morales.
Proc. Amer. Math. Soc. 138 (2010), 4321-4329
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680058
How many Laplace transforms of probability measures are there?
Fuchang Gao, Wenbo V. Li and Jon A. Wellner.
Proc. Amer. Math. Soc. 138 (2010), 4331-4344
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680059
The distribution of zeros of a class of Jacobi polynomials
Marios Charalambides and George Csordas.
Proc. Amer. Math. Soc. 138 (2010), 4345-4357
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680060
Remarks on global a priori estimates for the nonlinear Schrödinger equation
J. Colliander, M. Grillakis and N. Tzirakis.
Proc. Amer. Math. Soc. 138 (2010), 4359-4371
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680061
Symbolic dynamics for nonhyperbolic systems
David Richeson and Jim Wiseman.
Proc. Amer. Math. Soc. 138 (2010), 4373-4385
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680062
Complex equiangular Parseval frames and Seidel matrices containing $p$th roots of unity
Bernhard G. Bodmann and Helen J. Elwood.
Proc. Amer. Math. Soc. 138 (2010), 4387-4404
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680063
Sub-Bergman spaces in the unit ball of $\mathbb{C}^{n}$
Frédéric Symesak.
Proc. Amer. Math. Soc. 138 (2010), 4405-4411
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680064
Weighted-$L^{2}$ interpolation on non-uniformly separated sequences
Stanislav Ostrovsky.
Proc. Amer. Math. Soc. 138 (2010), 4413-4422
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680065
An inductive proof of the Feinstein-Heath Swiss cheese “Classicalisation” theorem
J. W. D. Mason.
Proc. Amer. Math. Soc. 138 (2010), 4423-4432
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680066
Singular integrals along $N$ directions in $\mathbb{R}^{2}$
Ciprian Demeter.
Proc. Amer. Math. Soc. 138 (2010), 4433-4442
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680067
One-parameter families of smooth interval maps: Density of hyperbolicity and robust chaos
Sebastian van Strien.
Proc. Amer. Math. Soc. 138 (2010), 4443-4446
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680068
Bivariate Lagrange interpolation at the Chebyshev nodes
Lawrence A. Harris.
Proc. Amer. Math. Soc. 138 (2010), 4447-4453
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680069
On robustness of exact controllability and exact observability under cross perturbations of the generator in Banach spaces
Zhan-Dong Mei and Ji-Gen Peng.
Proc. Amer. Math. Soc. 138 (2010), 4455-4468
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680070
Heinz type estimates for graphs in Euclidean space
Francisco Fontenele.
Proc. Amer. Math. Soc. 138 (2010), 4469-4478
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680071
Lower volume estimates and Sobolev inequalities
Stefano Pigola and Giona Veronelli.
Proc. Amer. Math. Soc. 138 (2010), 4479-4486
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680072
A probabilistic approach to the Liouville property for Schrödinger operators with an application to infinite configurations of balls
Rachel Hess-Green and Ross G. Pinsky.
Proc. Amer. Math. Soc. 138 (2010), 4487-4496
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680073
Asymptotic properties of the residual bootstrap for Lasso estimators
A. Chatterjee and S. N. Lahiri.
Proc. Amer. Math. Soc. 138 (2010), 4497-4509
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680074
Uniqueness of the maximum likelihood estimator for $k$-monotone densities
Arseni Seregin.
Proc. Amer. Math. Soc. 138 (2010), 4511-4515
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680075
The threshold function for vanishing of the top homology group of random $d$-complexes
Dmitry N. Kozlov.
Proc. Amer. Math. Soc. 138 (2010), 4517-4527
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680076
Mapping class groups of medium distance Heegaard splittings
Jesse Johnson.
Proc. Amer. Math. Soc. 138 (2010), 4529-4535
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2680077


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia